# SDR SIMA20140625002

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 30,586 hours, 27,205 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 14528795001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

E2 AT FL240 STARTED SURGING.  THE ITT & THE IGNITERS WERE GOING ON & OFF SO BROUGHT THE TL TO IDLE, WE LOOKED AT THE EPC FOR CHECKLIST.  NOTHING FIT SO ALTN FADEC FROM B TO A ENG RUN STABLE.  AS WE TAXIED TO GATE LOST OIL PRESS E2 SHUTDOWN.  R & R E2 FPMU LEAK & OPERATIONS CHECKED GOOD.  R & R FPMU OPERATIONS & LEAK CHECKED GOOD IAW RRMM 73-21-10. R & R FPMU CARBON SEAL IAW RRMM 72-63-00.
